Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Uncontrolled BP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Dear Doctor
Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   since 15 days my husband BP levels are increaing and decreasing
Doctor :  
User :   it is 150/100, 180/130 , like this
Doctor :  
User :   he is taking Amolkind and Envas
Doctor :  
please provide his age
User :   but still it is not reducing
User :   what has to be done now, what may be the problem
Doctor :  
please provide his age
User :   29
Doctor :   is he taking the medications regularly?
User :   yes
Doctor :  
the BP readings that you have told is quite high for his age.
Doctor :   he should report back to the doctor
Doctor :  
for dose adjustments of current medicines
Doctor :  
or change of medications
User :   only from last 15 days he is under medication, we came to know about this only 15 days back
User :   whom we have to consult , a physician or cardiologist
Doctor :  
a physician is good enough
Doctor :  
for consultation
User :   ok

Doctor :   visit this site
Doctor :  
you can locate a doctor in your area

Doctor :  
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor